MathSciNet Relay Station
MathSciNet bibliographic data
MR1409899 35M10 (35D05 35K60)
Benilan, Philippe; Wittbold, Petra On mild and weak solutions of elliptic-parabolic problems. Adv. Differential Equations 1 (1996), no. 6, 1053–1073.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement